# SDR AALA20100803DFW02

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 47,427 hours, 6,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25G ESCAPE PATH LIGHTING HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT 23G.  OPS CHECKED NORMAL.
